# SDR SWAA2017080415350

- Difficulty date: July 10, 2017
- Submitted: August 4, 2017
- Operation: Air carrier
- Aircraft: N701GS
- Make and model: Boeing 737-7H4
- Aircraft serial: 27836
- Aircraft time: 67,962 hours, 41,382 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Part number: 141A8800
- Condition: Cracked
- Location: Bs 259.5
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULKHEAD WEB CRACKED AT BS 259.5, STRINGER 12L.   REPAIRED THE BULKHEAD WEB IAW EA.
